Facebook Pixel
EmpowHER Guest

i saw my mensis on 28th of march then had sex on the 8th of march 2017,i got scared so i took postinor2 on that day and now on friday 14th of april i started bleeding and i'm scared cuz my mensis is not supposed to start already whats happening?

By Anonymous April 16, 2017 - 6:54am
Rate This

first of all it started as a drop of blood on thursday then i started bleeing like mensis friday and there are also some particles like tissues flowing out with the blood.

Add a Comment1 Comments


Hi, Anon.

Thank you for your post.

Emergency contraceptives are up to 95% effective when taken as prescribed within the first 24 hours, so the risk is very small. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 3-7 days after taking the medication and may or may not include bleeding or spotting. Not all women get symptoms. Some get many, or a few, or none. If you don’t get your next period within a week of its expected date, a pregnancy test may be necessary although the risk is very low. It can cause an early period or a late one, so be aware of this.


April 16, 2017 - 1:11pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!